# SDR GTIA20130729406

- Difficulty date: July 29, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 28,490 hours, 12,193 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK HEADBAND BROKEN.  R & R MASK ASSY IAW MM 35-12-40-000-002-A & 35-12-41-400-002-A.  OPS CHECKED  GOOD.
